# SDR DALA2022122208298

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 74 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CROSSBEAM, FRAME 74, STRINGER 26L.   PERFORMED REPAIR INSTRUCTIONS ON CROSS BEAM YB FRAME 74 AT LEVEL OF STRINGER 26L IN PASSENGER CABIN ASPER ERA 603922-14.
